# SDR RAIA201604120001

- Difficulty date: April 12, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- Aircraft time: 39,777 hours, 36,579 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Misinstalled
- Location: Rt Overwing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

RIGHT OUTER OVERWING EMERGENCY LIGHT IS UPSIDE DOWN.  CORRECTLY REPOSITIONED RT OUTER OVERWING EMERGENCY LIGHT.
